# SDR AALA200802673

- Difficulty date: October 4, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N76200
- Make and model: Doug DC-9-83
- Aircraft serial: 53290
- Aircraft time: 52,770 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Part serial: 100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EXTERIOR EMERGENCY LIGHTS AT LEFT AND RIGHT INOPERATIVE.  REPLACED BATTERY PACK AT SEAT ROW 25.  SYSTEM GROUND CHECKED NORMAL OPERATION.
